# SDR DALA2015122207697

- Difficulty date: December 21, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 52,430 hours, 23,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING AISLE AND DOOR EMERGENCY LIGHTS REMAIN ON WHEN EMERGENCY LIGHT SWITCH IN COCKPIT IS IN THE OFF POSITION, RESEATED PIN D AT EPSU.
